Solving method of solitary wave for (3+1) - dimensional burgers disturbed system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (2): 020202     doi:10.7498/aps.61.020202
GENERAL Current Issue| Archive| Adv Search  |   
Solving method of solitary wave for (3+1) - dimensional burgers disturbed system
Xu Yong-Hong1, Yao Jing-Sun2, Mo Jia-Qi2
1. Department of Mathematics & Physics, Bengbu College, Bengbu 233030, China;
2. Department of Mathematics, Anhui Normal University, Wuhu 241003, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn